Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v39.i3.60
pages 61-67

A Generalized Dynamic Programming Procedure for Controlled Processes with Profits

Alexander I. Ivaneshkin
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine

ABSTRAKT

Using the apparatus of Markov renewal processes, the most general form of the main system of linear algebraic equations of dynamic programming for analysis of objects described by controlled queuing systems with additive quality functional, is derived. Results are implemented as a part of a software simulation complex.


Articles with similar content:

Economic and Mathematical Methods of Analysis and Optimization Models of Information Systems by Quality Characteristics
Journal of Automation and Information Sciences, Vol.38, 2006, issue 6
Mikhail V. Artyushenko, Natalya M. Artyushenko
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
Quadratic Systems with Delay
Journal of Automation and Information Sciences, Vol.45, 2013, issue 2
Irada A. Dzhalladova, Denis Ya. Khusainov
A Posteriori Locally Optimal Control of Stochastic Structures
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Sergey V. Sokolov, Marat R. Ganeyev
OPTIMIZATION OF THE PROFESSIONAL MOBILE RADIO COMMUNICATION NETWORK ARCHITECTURE FOR AN INDUSTRIAL FACILITY
Telecommunications and Radio Engineering, Vol.69, 2010, issue 9
I. E. Vilinov, A. V. Volodin